Pacific Journal of Mathematics

Note on the ``Evaluation of an integral occurring in servomechanism theory''.

R. H. Battin

Article information

Source
Pacific J. Math., Volume 5, Number 4 (1955), 481-482.

Dates
First available in Project Euclid: 14 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1103044377

Mathematical Reviews number (MathSciNet)
MR0078424

Zentralblatt MATH identifier
0065.04201

Subjects
Primary: 28.0X

Citation

Battin, R. H. Note on the ``Evaluation of an integral occurring in servomechanism theory''. Pacific J. Math. 5 (1955), no. 4, 481--482. https://projecteuclid.org/euclid.pjm/1103044377


Export citation

References

  • [1] W.A. Mersman, Evaluation of an integral occurring in servomechanism theory, Pacific J. Math. 2 (1952), 627-632.

See also

  • Orig : W. A. Mersman. Evaluation of an integral occurring in servomechanism theory. Pacific Journal of Mathematics volume 2, issue 4, (1952), pp. 627-632.